Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Will taking antacids with antibiotic cause any problem ?

Last night i took medication for a pinched nerve as well as my antibiotic. Later on I took a few anacids because of heart burn, not thinking that i wasn t supposed to take anacids with my antibiotic. This morning I have had nausea, dry mouth , headache, blurred vision , dizziness , weakness in my arms and legs and i have red blotchy skin on my face, chest and stomach. Could this be related, and if so, should I get something done? I just don t want to over-react to the situation.
Asked On : Thu, 3 Mar 2011
Answers:  2 Views:  200
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Welcome to HealthcareMagic forum.
The reaction you are having is more likely to be allergic rather than due to drug interactions.So taking an oral steroid and applying steroid based ointment on your rashes will help. Also, an antihistaminic will help.
Dr. Rakhi Tayal
Answered: Thu, 3 Mar 2011
I find this answer helpful
Homeopath Dr. Arif. K. Kaware's  Response
It seems you have taken many medicines together but you have not named any so it is difficult to point out which has caused trouble.
Anyway it looks like a allergic reaction to some medicine so please consult a doctor and if you don't get immediate appointment you can go to a ER.
Answered: Thu, 3 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor